# SDR COM20378

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC694
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 2782640011
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NLG INTRANSIT INDICATION IS INOP.  REPLACED THE NLG UP POSITION AND LIMIT SWITCH HARNESS ASSY.
